# SDR SWIA200616412

- Difficulty date: March 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 7,605 hours, 6,584 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT AILERON TRIM WILL NOT WORK DURING PREFLT CHECK.  REPLACED RUDDER/AILERON TRIM CONTROL PANEL IAW MM 27-10-10.  OPERATIONAL CHECK GOOD.
